MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS COBAS INTEGRA GLUCOSE HK GEN. 3; HEXOKINASE, GLUCOSE
Catalog Number 04404483190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Calibration results were acceptable.Quality control results in the time period from (b)(6) 2023 to (b)(6) 2023 were not stable and show outliers.No quality control data was provided from the date of the event.Upon review of the alarm trace, no relevant alarm was observed.The field service engineer replaced the sample probe.The issue did not re-occur.The investigation could not identify a product problem.The cause of the event could not be determined.The issue is consistent with a pre-analytical sample handling issue, leading to a contaminated sample probe.Na.
 
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with the gluc3 (glucose hk gen.3) assay on a cobas 8000 cobas c 502 module, serial number (b)(4).Patient sample 1, tested on (b)(6) 2023: the sample initially resulted in a gluc3 value of 0.01 mmol/l and repeated as 5.54 mmol/l patient sample 2, tested on (b)(6) 2023: the sample initially resulted in a gluc3 value of 0.01 mmol/l and repeated as 7.26 mmol/l.No questionable results were reported outside of the laboratory.

Brand Name
COBAS INTEGRA GLUCOSE HK GEN. 3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16478340
Report Number1823260-2023-00639
Device Sequence Number3198690
Product Code CFR
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number04404483190
Device Lot Number69826801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown